# SDR CA141024020

- Difficulty date: September 15, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Skrsky S92A
- Aircraft time: 2,312 hours
- Engine: Ge CT78A
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Module
- Part number: 9235115001044
- Condition: Failed
- Location: Freewheel Unit
- Part time: 2,798 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ORIGINAL PROBLEM WAS REPORTED BY AIRCREW WHO NOTICED THAT TORQUE INDICATION WAS LAGGING AND SOMETIMES HUNG TEMPORARILY ON THE NR 2 ENGINE INPUT.  ALTHOUGH ALL OTHER ENGINE PARAMETERS RESPONDED NORMALLY NG, NP, TGT, AND ONCE POWER BECAME STEADY STATE, THE NR 2 TORQUE WOULD SLOWLY REPOND AND INDICATE NORMALLY.  SEVERAL COMPONENT CHANGES LATER, TORQUE SENSORS, FMU, FADEC, HARNESSES.  THE PROBLEM STILL REMAINED.  THE NR 2 ENGINE WAS THEN REMOVED FOR REPLACEMENT AND IT WAS AT THIS TIME THAT AN AME ATTEMPTED TO ROTATE THE INPUT SHAFT IN THE FREEWHEEL DIRECTION ONLY TO DISCOVER THAT HE COULDN`T AND THAT THE MGB WOULD ROTATE AS WELL.  THE INPUT MODULE WHICH CONTAINS THE FREEWHEEL UNIT WAS REPLACED AND THE TORQUE ISSUE WAS RESOLVED. THE INPUT MODULE WAS RETURNED TO MFG WITH A REQUEST FOR A STRIP REPORT FOLLOWING REPAIR.
